# SDR SWAA2017110617587

- Difficulty date: September 25, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fairing
- Part number: 113A93502
- Part serial: 78631
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FAIRING INNER SKIN CRACKED JUST FORWARD OF THE AFT OUTBOARD DRAIN HOLE.   REPAIRED THE FAIRING IAW EA AND ER.
